# SDR HYI2006F00007

- Difficulty date: December 2, 2005
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N618CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0620
- Engine: Cont TSIO520*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 602EN556B
- Condition: Failed
- Location: Rt Mlg
- Component: Uplock Hook Ass
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RT MAIN GEAR DID NOT FULLY RETRACT WITH GEAR HANDLE IN UP POSITION, MAINTENANCE REMOVED AND REPLACED THE RT UPLOCK MICROSWITCH, GEAR SWING CHECKS OK.  AIRCRAFT RELEASED FOR SERVICE.  (K)
